Post to Forum

Burning sensation across back after botox Injections in upper back to stop headaches

  • hannah10
  • 1 year ago

 Like many of you I had botox injections in my upper back muscles to stop the spasms that cause headaches.  I had the injections (6 in total) 2 weeks ago.  About 2 days after the injections, I starting having severe burning across my back.  I find the burning stops if I lay down and keep my arms to my side.  The minute I start to use or raise my arms the burning pain begins again. I called the Pain Center where I received the injections and they tried to tell me this is unrelated since it started 2 days after the injections.  I have never had this pain before, so I know 100% it's related to the botox.  I'm so afraid this is going to last forever!!! 

Comments (1)

I'm so sorry to hear what you are experiencing. I'm assuming they were thinking it wasn't related because the Botox wouldn't have taken effect in the first two days(??).

It seems from this Q&A it can take different amounts of time for different people:

When Will I Notice the Results of the Botox?

Do you think its because your other muscles are trying to compensate for those relaxed by the Botox??

Reply